# SDR 08FDEA03690

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: AEA055319
- Condition: Cracked
- Location: Bs 1401 S31-32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACKED BRACKET AT THE LEFT OVERWING TO BODY FAIRING SUPPORT BETWEEN LONGERON 31L & 32L AT STA 1401.  REMOVED ANGLE IAW SRM 51-33-01 VOL II.  FABRICATED A NEW ANGLE, HEAT TREAT IAW TPS 1003,  REV " A ".  ALODINED & PRIMED IAW SRM 51-21-01 PGS 21 & 24 VOL II.  INSTALLED IAW SRM 51-33-01 & 51-35-01 VOL II.
